# SDR RAIA00601056

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 12,865 hours, 11,891 cycles
- Engine: Allsn AE3007A
- Engine time: 16,320 hours, 14,898 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Part time: 16,320 hours, 14,898 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

FLT 5499 - STL - NR 1 ENGINE SHUTDOWN IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE.
